# SDR RAI00504012

- Difficulty date: April 7, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N834HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145269
- Aircraft time: 11,310 hours, 9,488 cycles
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Part number: 30086011
- Part serial: Y10240
- Condition: Failed
- Location: Nr 1
- Part time: 7,537 hours, 7,380 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

STL - GENERATOR NR 1 OFF BUS AFTER START.  RESET GENERATOR NR 1 SWITCH, STILL NO GENERATOR AMPS.  MAINTENANCE REMOVED AND REPLACED NR 1 GENERATOR.
